# SDR DU4R2006648

- Difficulty date: October 12, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Condition: Corroded
- Location: Bs 1642
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291025 NR 24879, CORROSION ON L4 DOOR LOWER SILL SUPPORT BEAM AROUND FASTENER HOLES, CUT OUT CORRODED AREA. FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER 40.0 INCH X 6 INCH FROM 7075-T6 .071 INCH IAW SRM 51-70-11.
